Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in the leg while on Augmentin?

one week has passed since last day of 2 per day 500mg/125mg of augmentin...swelling has reduced in leg and ankle..but still 30 % larger than the other ankle...only on high blood pressure medication w/ no lasik or other water reducing drug...much better...discharged from hospital on 6-25-17...then 10 days total of oral antibiotics described in the above...what do you think? ...just a little tenderness left and water retention is not as significant... a little redness remains...just walking at normal pace...and being cautious w/ the excercise at the present.
Tue, 4 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

The symptoms can be related to an allergic reaction from Augmentin. I suggest you use antihistamines like Cetirizine once daily for relief.

If the symptoms continue you should consult your doctor about further treatment.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes swelling in the leg while on Augmentin?

Hi, The symptoms can be related to an allergic reaction from Augmentin. I suggest you use antihistamines like Cetirizine once daily for relief. If the symptoms continue you should consult your doctor about further treatment. Hope I have answered your query. Let me know if I can assist you further.